# SDR SWAA2021062879003

- Difficulty date: June 1, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 53,092 hours, 31,519 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB HOLE UPPER CORNER FRONT SPAR STAB STA 120.3 AT RT HORIZONTAL STABILIZER ; 2021-252617 / [01] SUMMARY EA 21-155-01566 HAS BEEN APPROVED; ACTIVATED; AND ADDED AS A SUBTASK TO FAULT TTG8Q0059RNZ.; [02] PERFORMED REPAIR INSPAR RIB HOLE UPPER CORNER FRONT SPAR STAB STA 120.3 AT RT HORIZONTAL STABILIZER IAW EA 21-155-01566 FAULT TTG8Q005J7J9; EA # 21-155-01566-WIP1 FAULT TTG8Q005E8V0 AND EA # 21-155-01566-WIP2 FAULT TTG8Q005G22D.; [03] PERFORMED REPAIR INSPAR RIB HOLE UPPER CORNER FRONT SPAR STAB STA 120.3 AT RT HORIZONTAL STABILIZER IAW EA 21-155-01566 FAULT TTG8Q005J7J9; EA # 21-155-01566-WIP1 FAULT TTG8Q005E8V0 AND EA # 21-155-01566-WIP2 FAULT TTG8Q005G22D.MATERIAL USED: SHEET 7075 T6 0.063 INCHES PO:2021-129486; [04] 3. ABRAHAM ESTRADA (TECHNICIAN); 22-JUN-2021 03:17 UTC  PERFORMED REPAIR INSPAR RIB HOLE UPPER CORNER FRONT SPAR STAB STA 120.3 AT RT HORIZONTAL STABILIZER IAW EA 21-155-01566 FAULT TTG8Q005J7J9; EA # 21-155-01566-WIP1 FAULT TTG8Q005E8V0 AND EA # 21-155-01566-WIP2 FAULT TTG8Q005G22D.MATERIAL USED: SHEET 7075 T6 0.063 INCHES PO:2021-129486  TASK CARD COMPLETE AND CERTIFIED AS RII.
